Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Possible cause for numbness in arm, back of head? Does not completely fade away?

Hi. I am suffering from numbness of the arm and at the back of my head. What can possibly cause this? There are times my left leg is also numb. But it is just slight numbness though I am not comfortable with it. It has been this way for almost a month now. I am 51, female. I feel the numbness intensifying at about 3am. It gradually lowers in intensity as day goes by, but it does not completely fade away. I hope you can help me. Thank you.
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response

Your symptoms are suggestive of impinged nerve at cervical region that can cause numbness of arm and back of head.Numbness also present at left leg , symptoms more at early morning hours.

You should consult neurologist for clinical examination and require evalaution ( like Cervical spine scan, blood sugar, vitamin b12 and thyroid functions) and plan further management .

Answered: Sat, 15 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor